RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Page 1429 (Mi de10024)  

Short Communications

Necessary equality-type optimality condition for delay systems with integral constraints on the control

L. E. Zabello

Belarusian State University, Minsk

Full text: PDF file (139 kB)

English version:
Differential Equations, 1999, 35:10, 1452–1453

Bibliographic databases:
UDC: 517.977
Received: 31.08.1998

Citation: L. E. Zabello, “Necessary equality-type optimality condition for delay systems with integral constraints on the control”, Differ. Uravn., 35:10 (1999), 1429; Differ. Equ., 35:10 (1999), 1452–1453

Citation in format AMSBIB
\Bibitem{Zab99}
\by L.~E.~Zabello
\paper Necessary equality-type optimality condition for delay systems with integral constraints on the control
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1429
\mathnet{http://mi.mathnet.ru/de10024}
\zmath{https://zbmath.org/?q=an:1018.49018}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1452--1453


Linking options:
  • http://mi.mathnet.ru/eng/de10024
  • http://mi.mathnet.ru/eng/de/v35/i10/p1429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019